# SDR C2XA03SH164

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Part serial: 11202
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FLIGHT 3160 A CAUTION MESSAGE CAME UP ON THE EICAS AND WOULD NOT CLEAR.  PILOT USED DOWNLOCK RELEASE BUTTON TO RAISE AND LOWER GEAR.  THE AIRCRAFT COMPLETED FLIGHT WITH NO OTHER INCIDENTS.  MAINTENANCE ADJUSTED LEFT HAND MAIN LANDING GEAR WOW SWITCH IAW EMB 145 AMM 32-63-05.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
